| Model Number |
40000-07T |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported 2 bd alaris texium secondary sets had component separation issues.The following information was provided by the initial reporter: "tubing came apart below drip chamber.".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported 2 bd alaris texium secondary sets had component separation issues.The following information was provided by the initial reporter: "tubing came apart below drip chamber".
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of separation other component - no leak could not be verified due to the product not being returned for failure investigation.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.